# SDR 070089

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Disconnected
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 707 SFB/DSM.  THE FLIGHT CREW REPORTED THE LOSS OF CAPT'S ALTIMETER, MACH/AIRSPEED INDICATOR, EPR BUGS AND AUTO THROTTLE.  'NO MODE DISPLAY ON THRUST RATING PANEL.  THE FLIGHT RETURNED WHERE IT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPORT THAT THE PITOT LINE WAS FOUND DISCONNECTED FROM THE CADC NR 1 AT THE QUICK DISCONNECT.  ATTACHED PITOT LINE TO NR 1 CADC PER AMM34-16-01.  A SATISFACTORY OPERATIONAL CHECK OF CADC NR 1 WAS ACCOMPLISHED PER AMM 34-16-00.  A SATISFACTORY AUTO PILOT RTS CHECK PER AMM22-01-05 WAS ACCOMPLISHED.  THE AIRPLANE HAS RETURNED TO SERVICE.
